Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Burlutskaya M. S., Khromov A. P. Mixed problem for simplest hyperbolic first order equations with involution. Izv. Sarat. Univ. Math. Mech. Inform., 2014, vol. 14, iss. 1, pp. 10-20. DOI: 10.18500/1816-9791-2014-14-1-10-20

Published online: 
25.03.2014
Full text:
(downloads: 45)
Language: 
Russian
Heading: 
UDC: 
517.95+517.984
DOI: 
10.18500/1816-9791-2014-14-1-10-20

Mixed problem for simplest hyperbolic first order equations with involution

Autors: 
Burlutskaya Marija Shaukatovna, Voronezh State University, Russia
Khromov Avgust Petrovich, Saratov State University
Abstract: 

In this paper investigates the mixed problem for the first order differential equation with involution at the potential and with periodic boundary conditions. Using the received refined asymptotic formulas for eigenvalues and eigenfunctions of the corresponding spectral problem, the application of the Fourier method is substantiated. We used techniques, which allow to avoid investigation of the uniform convergence of the series, obtained by term by term differentiation of formal solution on method of Fourier. This allows to get a classical solution with minimal requirements on the initial data of the problem. 

References: 
  1. Burlutskaya M. Sh., Khromov A. P. Initial–boundary Value Problems for First Order Hyperbolic Equations with Involution. Doklady Mathematics [Doklady Akademii Nauk], 2011, Vol. 84, no. 3, pp. 783–786.
  2. Burlutskaya M. Sh., Khromov A. P. Substantiation of Fourier Method in Mixed Problem with Involution. Izv. Sarat. Univ. (N.S.), Ser. Math. Mech. Inform., 2011, vol. 11, iss. 4, pp. 3–12 (in Russian).
  3. Krylov A. N. O nekotoryh differencial’nyh uravnenijah matematicheskoj fiziki, imejushchih prilozhenija v tehnicheskih voprosah [On Some Differential Equations of Mathematical Physics Having Application to Technical Problems]. Moscow, Leningrad, GITTL, 1950. 368 p. (in Russian).
  4. Chernyatin V. A. Obosnovanie metoda Fur’e v smeshannoj zadache dlya uravnenij v chastnykh proizvodnykh [Justification of the Fourier method in the mixed boundary value problem for partial differential equations]. Moscow, Moscow Univ. Press, 1991, 112 p. (in Russian).